Skip to Content

Can I still use a tanning bed while taking angeliq?

Answers (1)

3 May 2011

Yes, Angeliq does not increase the sensitivity of your skin to the sun.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I am on my last day of terbinafine, I have been laying in tanning bed and itch like crazy. Will this

... go away? I did not read that i should not lay in sun or tanning bed. Please tell me it will pass and soon!

0 answers 19 May 2013

Is it safe to use tanning bed while taking keppra?

I was just prescribed keppra 500mg twice a day a few days ago. I haven't been to the tanning bed since then because I wasn't sure if I ...

1 answer 23 Jul 2013

Can linthum hurt you if you tan in tanning bed?

I was put on lithium 7 mts ago 100 mg twice a day. I was wanting to know if I could tan in a tanning bed? Will tanning while taking the med, hurt me?

2 answers 18 Feb 2014

I have been taking Xarelto for about 21 days now and have 69 days left...my question, is it safe to?

... go to the tanning bed while taking it? I asked my doctor and got the normal answer, "laying in a tanning bed is really not good for you ...

2 answers 26 Feb 2014

Ketoprofen - Does ketaprofin cause my break outs and skin rash after tanning in a tanning bed?

I have started tanning in a tanning bed but have been breaking out would the medication ketaprofin cause this

2 answers 27 Dec 2014